# SDR UPS99229450

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LIGHT SURFACE CORROSION ON SKIN BS 1175 STR 6L.  SKIN REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 1 BETWEEN STR 5L AND STR 8L BS 1183 TO 1170.
